On the Extremality of measure extensions.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 89-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__63_3_155370,
author = {D. Bierlein and W.J.A. Stich},
title = {On the {Extremality} of measure extensions.},
journal = {Manuscripta mathematica},
pages = {89--98},
year = {1989},
volume = {63},
number = {3},
zbl = {0663.28004},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155370/}
}
D. Bierlein; W.J.A. Stich. On the Extremality of measure extensions.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 89-98. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155370/